# SDR AALA2020012959002

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN WET AREA FLOOR PANEL 262BG DELAMINATED.  REPLACED THE  FLOOR PANEL IAW SRM 53-02-00-300-011, IRM 9701 REV I AND RD 53-42-00-2, REPAIR 2.
